MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER; PROSTHESIS, HIPS

ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 010000856 g7 neutral e1 liner 36mm d 7264160.Suggested component code: mechanical (g04) - head.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a hip surgery and was implanted with zimmer biomet products.Subsequently, the patient was revised two years post implantation due to dislocation.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h6.Visual examination of the provided picture identified the explanted devices but could not be used to confirm the complaint.Device not returned, further analysis cannot be made.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional and not submitted to mmi at this time as the superimposed template obscures the image.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21893719
Report Number0002648920-2025-00118
Device Sequence Number12786721
Product Code LPH
UDI-Device Identifier00889024144736
UDI-Public(01)00889024144736(17)290630(10)64441340
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00801803603
Device Lot Number64441340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Patient Weight92 KG